Para citar este documento: http://ddd.uab.cat/record/51192
Conditions of angelic type in function spaces
Barceló, Miguel
Canela, Miguel A.

Fecha: 1986
Resumen: This paper deals with a class of topological spaces in which α-compactness and compactness coincide and the tightness of a compact subset is less or equal than α, a being an infinite cardinal number. This class is a natural extension of the class of strictly angelic spaces, introduced by W . Govaerts . Sufficient conditions are given for a space of continuous functions to belong to this class, and some results on locally convex spaces are obtained as an application.
Derechos: Tots els drets reservats
Lengua: Anglès.
Documento: article ; recerca ; article ; publishedVersion
Publicado en: Publicacions de la Secció de Matemàtiques, V. 30 n. 1 (1986) p. 49-57, ISSN 0210-2978



9 p, 159.4 KB

El registro aparece en las colecciones:
Artículos > Artículos publicados > Publicacions de la Secció de Matemàtiques

 Registro creado el 2009-11-17, última modificación el 2014-06-08



   Favorit i Compartir
QR image